# SDR AALA20141223015

- Difficulty date: December 23, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 48,180 hours, 16,632 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: AAP3774501
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING APPROACH SELECTED 20 DEGREE FLAPS AT 170 KIAS.  FLAP STUCK AT 17 DEGREES, GOT TE DISAGREE LIGHT & TE FLAP DISAGREE MESSAGE.  ACCOMPLISHED CHECKLIST.  TRAILING FLAPS DIDN`T MOVE DURING CHECKLIST, TRANSMISSION NR 8 INDICATOR TRIPPED.  RESET INDICATOR, RAN FLAPS, INDICATION DID NOT TRIP.  TO ACCOMPLISHED AT  FOR FLAP TRANSMISSION NR 8 & FULL OPERATIONS CHECKED OF SYSTEM, EMERGENCY DECLARED DIVERTED & LANDED UNEVENTFULLY.  REMOVED AND REPLACED NUMBER 8 FLAP TRASMISSION IAW AMM 27-51-17-024-001 AND AMM 27-51-17-434-020.  OPS CHECKED GOOD. OK FOR SERVICE.
